# SDR UALA2008112406653

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SHEAR TIES CORRODED AT BS 1197+22 AFT FACE AREA BETWEEN STRINGERS 39L & 38R.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS OF SRM 53-00-07.
